Get E-Book on COVID-19

Q. I have acne marks due to pimples during periods. What has to be done?

Answered by
Dr. Shanza Ikram
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 16, 2019

Hello doctor,

I am 24 years old and I have a combination skin type. I have minimal breakouts basically during my periods but these pimples leave a lot of marks. Please suggest me a tablet or a treatment on how to remove these marks. Also, I do not want to take any medicines containing steroids or apply any cream having steroids. Please help. Also, please tell me what to do to make my skin better? Not only my faces but also my body.

Dr. Shanza Ikram

Dermatology
#

Hi,

Welcome to icliniq.com.

I have gone through your case. First, you need to understand acne is common and you may experience frequent exacerbation due to stress or periods as you already told. Moreover, steroids should never be used in acne skin. In fact, this aggravates acne. Please apply Clindamycin gel two times a day on pimples. Apply Vitamin C serum on dark lesion for three months twice daily. Use Cetaphil cleanser.


Was this answer helpful?

 | 

Thank you doctor,

Which Vitamin C serum should I use? Also, my skin tends to get dry during winter. So, I apply Vitamin E tablets liquid with some bio-oil. So, it is right. Also, it would be really great if you could suggest me a day SPF cream and a really good night cream to go along with the Vitamin C serum.

Dr. Shanza Ikram

Dermatology
#

Hi,

Welcome back to icliniq.com.

In my opinion, you should apply Neutrogena sunblock SPF 30 only. It is good for acne prone skin. When your skin gets dry, use a very little amount of any lotion and that too first apply on your palms and then gently rub on your face. If you take too much you will have acne. You can use any Vitamin C cream or serum, these are easily available.


Was this answer helpful?

 | 

Thank you doctor,

But, I just have a query that will the Vitamin C serum oxidize? Do I have to take any extra care as such?

Dr. Shanza Ikram

Dermatology
#

Hi,

Welcome back to icliniq.com.

Yes, it is right that Vitamin C creams or serums get oxidized easily. Keep it away from sunlight.


Was this answer helpful?

 | 

Related Questions:
I have acne marks due to pimples during periods. What has to be done?
I burned myself with a curling iron. Will it leave a scar?
Laser Treatment for Pimples and Pimple Scars
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest treatment for pimples on the private parts?

Query: Hi doctor, I found pimples on my private parts yesterday. But, I do not feel any irritation. Please help.  Read Full »

Why the consumption of spices cause pimples on penis?

Query: Hello doctor, My husband is getting pimples on his genital (penis head) whenever he consumes red chilies or spicy food, and it is taking a long time to cure. A similar incident occurred six months back, and he applied Candid lotion. All the blood tests came negative. Currently, he is on Raflu medica...  Read Full »

Will scar revision work give me a virtually invisible scar?

Query: Hi doctor,I have been bitten by a dog three months ago. I have multiple scars but the worst one is above the upper lip. Unfortunately, I went to a dermatologist recommended by family and he insisted to apply Yag Laser at 55 days post-bite. I asked if it was not too soon but he said it was harmless a...  Read Full »

Also Read


COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»
I have redness in my eyes. How to stop it from getting redder?
Hello doctor,I am a 16-year-old boy. I have a problem with my eyes, and I had this problem for a very long time. I do no...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.